I was diagnosed with pulmonary embolism a month ago and taken straight off the pill (Yasmin).
My treatment includes- Warfarin, Tinzaparin, Amoxycillin, Augmentin
My period is late and this is a problem for me as I am getting married next Sunday (27th Match) and for religious reasons, I CANNOT be menstruating at that time (jewish religion).
My period is about a week late but it is the first time in 10 years I am off the pill so no idea what to expect.
I either need my period to come now now or not for another week.
- What could explain the delay? If it's the meds I'm on, how long would the delay be on average?
- Is there anything I can do to provoke my period?
- Is there anything I can do to delay my period?
Thanks for any help you can provide on this matter, which is making me very nervous as it would be very problematic for me to get my period in 3 days for example..
What can I do to 'control' this?